It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Hello, I was going to tell you that the Inderal is giving me insomnia too, but I don't mind that I guess. I take a Xanax at night and sleep like 6 hours, and 6am I'm AWAKE. There are other side effects that I'm not liking, but I'm on day 9, and taking my Xanax for the anxiety of it all, and will continue for awhile longer. I refuse to let my mind get the better of me this time, although in an hour I'll probably be in fear again, haha. One step at a time. Don't go off your bb for your sinus tach, I read your post in the heart forum, and agree with them. It could send your sinus tach very inappropriately high. Trust me, I don't want to be on this darn bb either, but I don't have a choice. Sometimes we just have to take medicine, even when we don't want to. Good luck, take care, Michelle
Hi Gimli, what bb are you on? I was a huge mess the first 5 days, and slowly the side effects are diminishing, right now it's mostly fatigue and sluggish. And my legs are restless and I don't want to sleep longer than 6 hours at night, and I have to take the Xanax or I only sleep for 2 hours at a time. I just don't know about the amount I'm on, but I think I will eventually have to go up in dosage, as it still gets my rate high. Are you taking it for the mvp?

LeeAnn-
Hi, I missed talking to you. Isn't it weird how the bb's can make our heart rate go really low, and yet than go really high too? Mine lets my heart get down to 50, but when I stand up and move around can get up to 110 for awhile, before settling back down. No, my Dr. has not cleared me for exercise yet. I asked her about the SVT and she said she is completely confident that the Dr. who interpreted it is right about it being SVT. Nontheless, I had asked my Dr. friend, he is only a GP, but been a Dr. for about 40 years, if he would double check the strips. I have not heard back from him yet. He works with a Cardiologist/Internal Dr. so I was hoping if he couldn't read the strips he could ask the Carido Dr. The only thing I worry is that the SVT episodes was only 6 beats long, so they don't have much of anything to study there. In a way, I have come to the decision somewhere in my head that I really do have SVT, because it is such a different feeling in my heart when it reaches a certain point, and it does that skipping feeling, that it doesn't do at 145. I could be wrong, and I hope I and the Holter Dr. is wrong, but we'll see. LeeAnn, I'm scared to even go run. I make myself get up and move around during the day, but it's getting winter here in Montana and I don't like being cold, so I try to go for a ten to 15 minute walk, but if I feel my hr at 100 or 110, I slow down. I'm trying super hard to get a control on my anxiety, but darn, it's got the best of me right now. I just ordered the Linden Method tonight, and ordered it priority mail. I'm desperate to try anything. I wish someone could just hypnotize me into a new person. I wish I was like my husband. He was told 2 years ago by his Dr. that they thought he had bone cancer, and for a year we did tons of testing, x-rays, blood works, bone scans, cat scans, mri's and finally found that he ONLY has a autoimmune disease, that is extremely painful and will one day cripple him, but not once when he was told he had cancer did he even come close to reacting like I am. I almost hate myself. He is out working in another state right now for us, takes all sorts of medicines and shots, and not once complains. He is so strong, and I am so weak. Nothing gets him down, he loves life.
I bet if they gave me Inderal for headaches and didn't tell me any of the side effects, I probably wouldn't know them either. I wish the Xanax didn't make me goofy. It does help with the anxiety, but then I'm sluggish more. I am on .25mg, do you think if I upped it that it might take the sluggishness away? I don't know. My DR. friend told me to take at LEAST .25 3xday, but possibly more. My current Dr. only wants me on .25mg twice day and only for two months and then I'm cut off. They are both conflicting. But I believe they both have my best interest at heart. My Dr. just doesn't want me addicted and really wants me to keep trying an SSRI or some other type to help with the anxiety instead of just the Xanax. I am thinking of trying another one again, maybe Lexapro. Haven't tried that one yet. All the others never worked, but she said one might help.
Thanks for being here for me, Michelle
Hi Michelle. I think that I am just really sensitive to beta blockers. I am on a really low dose and it still lowers my heart rate a lot. I'm just trying really hard not to focus on it. I'm hoping I can get off these things once I quit smoking and exercise more. Supposedly with exercise you can train your heart to beat fast only when it needs to. We'll see.

I understand your fear about exercising. And you shouldn't do much until you have been cleared. I really think you need to go ahead and get the stress test. I know you don't like it when your heart rate gets fast, but there will be doctors there and they won't let anything happen to you. When I had my stress test I think my heart rate went up to like 179. They had me stop as soon as I reached my target heart rate. Trust me, they will not let anything happen to you. This way, you can get clearance to do some exercising. It really does help. You will probably be like I was and be a nervous wreck the first couple of times, but once you realize that you are OK, you will calm down.

I know what you mean about your husband. My boyfriend (soon-to-be-husband!!!!) is the same way. Last weekend he noticed this sore lump on the side of his neck, down by his collarbone. Of course my first thought is the "C" word, but he's not worried about it at all. I bugged him every day until he finally called the doctor. He is going in today to get it checked out. I am totally freaked out about it. I even said to him "What if it's cancer?" He just blew it off. I wish I could be so calm.

As far as your xanax, I take .25mg when needed. Some days I take two, other days I don't take any. Right now I'm having a hard time getting any more (stupid doctors!!!) so I am trying to really only take it when I need it. If I take .5mg, I do get a little tired, but I can still function. I refuse to take SSRIs. I don't want to be on something that you have to take every day. I am hoping to try to get pregnant next year, and I don't want to have to wean myself off of something. But if you think it will help you, then you should definitely give it a try. I saw a counselor once that said Lexapro might be good for me because it has the least amount of side effects. But I didn't want to try it anyway.

I know how scared you are. All I can say is to just keep following up with your doctors. My cardiologist has been pretty good in reassuring me that my heart is fine. Granted, I still would like to know why it shoots up as soon as I get out of bed. He can't give me an answer to that. But whatever is going on, I just can't let myself be consumed with it anymore. Luckily, my wedding planning is taking my mind off of some of this stuff. Now I just have another form of anxiety to deal with! :dizzy:

I really hope you start feeling better soon. Keep me posted! I will keep checking this board...so anytime you want to chat I will be around.

Take care!





All times are GMT -7. The time now is 04:34 PM.





Site owned and operated by HealthBoards.comô
© 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!